# SDR HNAA2025100900687

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 55,388 hours, 53,040 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRDSTRIKE TO CAPTAIN`S  WINDSHIELD.   COMPLIED WITH BIRDSTRIKE INSPECTION IRW AMM 05-50-08 CLEANED WIND SCREEN AS REQUIRED. ACFT OKAY FOR SERVICE AT THIS TIME.
